Follow
Wei Liu (刘暐)
Title
Cited by
Cited by
Year
Stabilization of hybrid systems by feedback control based on discrete-time state observations
S You, W Liu, J Lu, X Mao, Q Qiu
SIAM Journal on Control and Optimization 53 (2), 905-925, 2015
1192015
Stabilization of hybrid stochastic differential equations by feedback control based on discrete-time state observations
X Mao, W Liu, L Hu, Q Luo, J Lu
Systems & Control Letters 73, 88-95, 2014
1062014
Strong convergence of the stopped Euler–Maruyama method for nonlinear stochastic differential equations
W Liu, X Mao
Applied Mathematics and Computation 223, 389-400, 2013
742013
The truncated Milstein method for stochastic differential equations with commutative noise
Q Guo, W Liu, X Mao, R Yue
Journal of Computational and Applied Mathematics 338, 298-310, 2018
412018
The partially truncated Euler–Maruyama method and its stability and boundedness
Q Guo, W Liu, X Mao, R Yue
Applied Numerical Mathematics 115, 235-251, 2017
402017
Moment bounds for a class of fractional stochastic heat equations
M Foondun, W Liu, MS Omaba
372017
The truncated EM method for stochastic differential equations with Poisson jumps
S Deng, W Fei, W Liu, X Mao
Journal of Computational and Applied Mathematics 355, 232-257, 2019
352019
On some properties of a class of fractional stochastic heat equations
W Liu, K Tian, M Foondun
Journal of Theoretical Probability 30, 1310-1333, 2017
282017
Stabilization of stochastic differential equations with Markovian switching by feedback control based on discrete-time state observation with a time delay
Q Qiu, W Liu, L Hu, X Mao, S You
Statistics & Probability Letters 115, 16-26, 2016
272016
Advances in stabilization of hybrid stochastic differential equations by delay feedback control
J Hu, W Liu, F Deng, X Mao
SIAM Journal on Control and Optimization 58 (2), 735-754, 2020
212020
Some non-existence results for a class of stochastic partial differential equations
M Foondun, W Liu, E Nane
Journal of Differential Equations 266 (5), 2575-2596, 2019
202019
Almost sure stability of the Euler–Maruyama method with random variable stepsize for stochastic differential equations
W Liu, X Mao
Numerical Algorithms 74, 573-592, 2017
182017
Truncated Euler-Maruyama method for classical and time-changed non-autonomous stochastic differential equations
W Liu, X Mao, J Tang, Y Wu
Applied Numerical Mathematics 153, 66-81, 2020
162020
Numerical stationary distribution and its convergence for nonlinear stochastic differential equations
W Liu, X Mao
Journal of Computational and Applied Mathematics 276, 16-29, 2015
162015
A note on the partially truncated Euler–Maruyama method
Q Guo, W Liu, X Mao
Applied Numerical Mathematics 130, 157-170, 2018
132018
Stabilization and destabilization of hybrid systems by periodic stochastic controls
X Li, W Liu, X Mao, J Zhao
Systems & Control Letters 152, 104929, 2021
122021
Mean square polynomial stability of numerical solutions to a class of stochastic differential equations
W Liu, M Foondun, X Mao
Statistics & Probability Letters 92, 173-182, 2014
122014
Stationary distribution of the stochastic theta method for nonlinear stochastic differential equations
Y Jiang, L Weng, W Liu
Numerical Algorithms 83, 1531-1553, 2020
82020
Semi-implicit Euler–Maruyama method for non-linear time-changed stochastic differential equations
CS Deng, W Liu
BIT Numerical Mathematics 60, 1133-1151, 2020
72020
Asymptotic moment boundedness of the numerical solutions of stochastic differential equations
W Liu, X Mao
Journal of computational and applied mathematics 251, 22-32, 2013
72013
The system can't perform the operation now. Try again later.
Articles 1–20